# SDR A6WA200940395

- Difficulty date: July 5, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 17,143 hours, 15,626 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAGGAGE RAIL FWD OFFS 621.00, LBL 9.00 IS CORRODED.  NEW RAIL INSTALLED IAW SRM 51-41-04.  (K)
